I am so very tired and weak,was told it was the cardizem. I was also taking coumidin, which was also stopped. Waiting to feel better. It has been 4 days. I am now on Bystolic 5mg 1x day.
9 Dec 2011
Hello cookiez6. I read up on your question and indeed the cadizem does cause tiredness. I would think in a few days then the drug will have left your system. You might ask your doctor or pharmacist to confirm or to get thier opinion. Hopefully, if you happen to read this, you'll feeling a lot better for its been some time since you posted your question. Best of wishes to you,
- Cardizem Information for Consumers
- Cardizem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cardizem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
have had a heartransplant 15 years ago, also had renal failure this year, is it safe to stay on cardizem
1 answer • 30 Oct 2009
I believe high bp & rapid heart beat was caused by other meds which I am now off so may not need cardizem anymore
1 answer • 21 Feb 2010
I cant have to much ..In order to get another perscrition I need to take a blood test. How meny days does it take to get out of my system?
2 answers • 22 Feb 2012
i am currently prescribed two medications, one of which is xanax, which the doc told me to quit taking even though i am prescribed it.how long does ...
6 answers • 7 Oct 2012